# SDR R61A2025090700381

- Difficulty date: August 26, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 28,841 hours, 19,751 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Doubler
- Part number: 17062620001
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER RIB 14 LOWER FLANGE HAS A DRILL START.REPAIRED LH HORIZONTAL STABILIZER RIB 14 LOWER FLANGE REF. ETD2025-170-927444
